# SDR FDEA202105211345

- Difficulty date: May 21, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Condition: Dented
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1601 LONGERON 12 LEFT FRAME FOUND DENT.
